Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 41-43 of 43 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
41
Double complex and gamma-monomials in global function fields

Bae, Sung-Hanresearcher; Kang, PL, JOURNAL OF NUMBER THEORY, v.109, pp.69 - 88, 2004-11

42
Punctured distributions of global function fields

Bae, Sung-Hanresearcher, MATHEMATISCHE ZEITSCHRIFT, v.254, no.2, pp.385 - 407, 2006-10

43
CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

rss_1.0 rss_2.0 atom_1.0